Lancaster EPrints

Axisymmetric nonlinear analysis of shallow spherical shells by a combined boundary element and finite difference method

Ye, Jianqiao (1992) Axisymmetric nonlinear analysis of shallow spherical shells by a combined boundary element and finite difference method. Engineering analysis with boundary elements, 9 (4). pp. 283-287. ISSN 0955-7997

Full text not available from this repository.

Abstract

This paper is concerned with the development of the mixed boundary element method and finite element method for the analysis of spherical annular shells under axisymmetric loads. The boundary element techniques are used to solve the equilibrium equation of shells and the central difference operator is adopted to deal with the compatibility equations. Iterative techniques are used throughout the analysis procedure. A number of numerical examples are given in the paper to illustrate the validity of the present approach.

Item Type: Article
Journal or Publication Title: Engineering analysis with boundary elements
Uncontrolled Keywords: annular shell ; finite deformation ; boundary element method ; finite difference method ; fundamental solution
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Departments: Faculty of Science and Technology > Engineering
ID Code: 54279
Deposited By: ep_importer_pure
Deposited On: 21 May 2012 11:50
Refereed?: Yes
Published?: Published
Last Modified: 24 Jan 2014 05:26
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/54279

Actions (login required)

View Item